# SDR CA060421016

- Difficulty date: April 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 35LEAR
- Engine: Garrtt TFE73122B
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: AN62704D0300
- Condition: Cracked
- Location: Pitot Static Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A +- 400FT SPLIT WITH ALTEMETERS.  FOUND PITOT/STATIC HOSE CRACKED.   NOTE: OUR LEARJET 35 FLEET OF AIRCRAFT WERE RVSM CONVERTED WITH A LEARJET STC, THESE HOSES ARE PART OF THE CONVERSION AND FOUND THIS PROBLEM WITH OTHER LEARJET 35 RVSM CONVERTED AIRCRAFTS IN OUR FLEET.
